# SDR ZW0A0100202

- Difficulty date: April 16, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 8,192 hours, 2,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT IN FRONT OF THE D-LAVATORY WAS INOPERATIVE.  TIGHTENED A LOOSE CONNECTOR.  CHECK-C 9-6-00 LAX.
